Coming off sinemet


#1
my neuro wonts me to come off sinemet,and see how me body is responding,with out it,and see wot else i can be givern.im being weaned of over three week period.ive statred my first week.stopped the sinemet the nite one.tomorrow will be the lunch one for a week then the 3rd week will be the morning one.my arms feel like heavy lead,and ive got lot more twiching goin on in both hands.this is just after one week with out evening sineme.im a bit concerned how my body is goin to react to the other two weeks.im on a lot of other meds for various conditons as well,which i no will not help the situation.but what i would like to no please,is anyone eles coming off sinemet,or has done so in the past,or even thinking about doin so.can you let me no how it effected you .:smile:

#2
Can't offer you any help Ali, bt wishing you all the best.

#3
it ok mosie,but thankyou for replying and wishing me the best.:smile::smile:

#4
Hi Ali j,Sorry to read you are suffering from coming off medication and this has put me in a dilemma,My neuro says I have mild PD and has not put me on medication but on my next visit I was going to ask to be started on some but reading what you are going through I am having second thoughts, So what do you and others think should I keep off medication until I get worse or start and hopefully get relief from a early stage.
Regards,
Silver Spoon

#5
hi silver spoon,ive been on sinemet for few years now,iam 43 and been dx for 11 half years.my neuro is takin me off it for good reasons,and placin me on something else ,may go back to sinemet if i react different agin.alot people are on sinemet and it is nown as the gold dust of meds,its very good one silverspoon,normally when you first dx you dont go on to sinemet,they tend to try others like stavelo.so it hard for me to say wot for you to do under your circustances,best to speak with your neuro.im on alot of other meds for other medical issues ,and my meds now need looking at

#6
Thanks Ali j for the reply I also had a appointment come today to see the PD nurse next month so I shall put the same questions to her,Hope you get sorted out with your medication.
Regards,
Silver Spoon.